Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
|Number of page(s)||27|
|Published online||11 March 2021|
Kato smoothing properties of a class of nonlinear dispersive wave equations on a periodic domain*
Department of Mathematics, Virginia Polytechnic Institute and State University,
2 Department of Mathematics, University of California at Riverside, Riverside, CA 92521, USA.
3 Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio 45221, USA.
** Corresponding author: email@example.com
Accepted: 23 January 2021
It is shown that
(1) if ω ≠ ∅, then the solutions of the Cauchy problem (1) possess the Kato smoothing property;
(2) if g is a nonzero constant function, then the solutions of the Cauchy problem (1) possess the sharp Kato smoothing property.
Mathematics Subject Classification: 35B65 / 35Q53 / 35K45
Key words: Kato smoothing property / sharp Kato smoothing property / KdV equation / KdV-Burgers equation
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.